Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Remeron dosage sleep

Premium Questions

Dr.     Alexander H. Sheppe MD

times a day, 5 mg of L-methylfolate 2 times a day, and 45 mg of remeron at night to help me sleep. The remeron doesn t always work in helping me sleep so I was told to cut down the... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Kaushal Bhavsar MD

yes my DR, PUT ME ON REMERON TO SLEEP AT NIGHT, I HAVE BEEN ON 4 KINDS OF SLEEPING PILLS, AND KEPT ME AWAKE ALL NIGHT, THIS MAKES ME SLEEP THE NEXT DAY 30 MG. COULD I TAKE 15MG, SHE USES IT TO... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Shubham Mehta MD

I take both at this dosage together safely at night for sleep? (I've been on Lunesta for a week, but it's not effective - yesterday had 3 hours of sleep only, so considering starting on... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr.     Alexander H. Sheppe MD

times a day, 5 mg of L-methylfolate two times a day, and 45 mg of remeron at night to help me sleep. I take 30 mg of remeron at first, and then when I wake up in the middle of the night I take 15 more... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. Chintan Solanki MD

I would like to know the difference befween somnolence And lethargy . I just started taking Remadon and cannot sleep. I would like to know if this could affect my sleep. I feel like I have restless... View answer

Answered by : Dr. Chintan Solanki ( Psychiatrist)

Public Forum Discussions

Dr.   Veera Raghava Rao Buddha. MD

I have major sleep problems for yrs. That is, I am always tired in the morning. I also have depression and anxiety. I have been taking 15mg of remeron for 3months. It has helped my sleep. A few days ... View answer

Answered by : Dr. Veera Raghava Rao Buddha. ( General & Family Physician)
Dr. Jonas Sundarakumar MD

Mom takes Remeron for tremors. She is also very depressed. While Remeron is used to treat depression, I m not sure she s taking the appropriate dosage for depression versus the dosage given her ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr.    Mohammed Taher Ali MD

starting the remeron she began sleeping a lot more during the day. She has had two doses. Is this behavior ...My 94 year-old mother has just been started on Remeron to improve her appetite (she has... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

Hi, I am having sleep issues. I prefer not to take a heavy narcotic. My friend who is a pharmacist recommended Remeron. He feels this anti depressant would make me tired.......thoughts??? Thank you anyway ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Sachin Pandit MD

hi my DR just recently changed my sleep med from Seroquel 600mg because my ins co won t pay for it anymore and it worked great. now he has prescribed Remeron. now I am on k lonopin for anxiety ... View answer

Answered by : Dr. Sachin Pandit ( Homeopath)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Hi King puff! Taken simultaneously there can be severe dizzines, decreased tendency to fall sleep, agitation, hallucinations, etc So, avoid taking alcohol or alcohol containing beverages if your want to continue to...

Dr.  Aarti Abraham MD

Yes, it is a common withdrawal symptom. It should go off in a few days. YOu can use an antiemetic. Take care.

Dr. Saumya Mittal MD

trust your doctor for prescriptions, dont force your opinion on prescriptions